Change search
ReferencesLink to record
Permanent link

Direct link
Constrained linear discriminant rule via the Studentized classification statistic based on monotone missing data
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematical Statistics.
2012 (English)In: SUT Journal of Mathematics, ISSN 0916-5746, Vol. 48, no 1, 55-69 p.Article in journal (Refereed) Published
Abstract [en]

This paper provides an asymptotic expansion for the distribution of the Studentized linear discriminant function with k-step monotone missing training data. It turns out to be a certain generalization of the results derived by Anderson [1] and Shutoh and Seo [12]. Furthermore we also derive the cutoff point constrained by a conditional probability of misclassification using the idea of McLachlan [8]. Finally we perform Monte Carlo simulation to evaluate our results.

Place, publisher, year, edition, pages
2012. Vol. 48, no 1, 55-69 p.
Keyword [en]
Asymptotic expansion, Linear discriminant analysis, Monotone missing data, Probabilities of misclassification
National Category
URN: urn:nbn:se:kth:diva-129794ScopusID: 2-s2.0-84879267361OAI: diva2:654637

QC 20131008

Available from: 2013-10-08 Created: 2013-10-04 Last updated: 2014-05-09Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Pavlenko, Tetyana
By organisation
Mathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 47 hits
ReferencesLink to record
Permanent link

Direct link